# SDR VNAA2010032600012

- Difficulty date: March 22, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 14,753 hours, 15,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PGV, CREW REPORTED FLOOR LEVEL EMERGENCY LIGHTS AFT OF ROW EIGHT (8) INOPERATIVE.  MAINTENANCE TROUBLESHOT, RECONNECTED A FLOOR-TRACK EMERGENCY LIGHT CONNECTOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
